# SDR 2006FA0000472

- Difficulty date: May 2, 2006
- Submitted: May 2, 2006
- Operation: General aviation
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 2,291 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float Switch
- Part number: 99144272
- Condition: Inoperative
- Location: Fuel Sys
- Part time: 2,291 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE RIGHT LOW FUEL LEVEL SYSTEM WAS INOPERATIVE.  REMOVED SWITCH AND FOUND SIGNS OF ARCING ON THE TOP SIDE OF THE SWITCH.  TROUBLESHOT FURTHER AND FOUND THE PC BOARD WAS DEFECTIVE.  IT IS NOT KNOWN IF THE SWITCH DAMAGED THE PC BOARD.  THIS IS NOT THE FIRST TIME WE HAVE SEEN A DEFECTIVE FLOAT SWITCH WITH SIGNS OF ARCING, HOWEVER, IT IS THE FIRST TIME THAT A DAMAGED PC BOARD WAS ASSOCIATED WITH IT.  IT WAS NOTED THAT WHEN THE FLOAT SWITCH IS IN THE 'HIGH FUEL LEVEL' POSITION THE CONTACT SURFACES ARE ALIGNED.  WHEN THE SWITCH IS IN THE 'LOW FUEL LEVEL' THE CONTACTS ARE NEARLY COMPLETELY MISALIGNED.
